# SDR UPS04143140

- Difficulty date: September 23, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- System (JASC): 2565 · Escape Slide
- Part: Warning Light
- Condition: Illuminated
- Location: Escape Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ESCAPE SLIDE WARNING LIGHTS BEGAN FLASHING INFLIGHT FOLLOWED BY WARNING HORN.  SEATED DOOR HANDLE AND CONDITION CLOSED.  PERFORMED RIG CHECK AND OPS CHECK PER MM 52-10-20-5, ALL CHECK GOOD.  THIS CLEARS M288227.
